Where on the body is the correct placement of the ends of cranial nerves? Long story, short, they are currently "bunched-up" along my neck/shoulder and decreasing blood flow in m vertebral artery. Please help!
Hi there. The vertebral arteries traverse through the inter transverse foramina of the vertebrae in the neck and may b being compressed from the adjoining cervical nerve roots in the neck. the signs and symptoms of ischemia through the vertebral basilar arteries could involve any structure of the brain stem, thalamus and hypothalalmus. Chronic ishemia could affect the blood flow to the cerebellum affecting balance, coordination and gait. Ischemia is also a cause of demyelination. Please consult a neurologist for appropriate intervention. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.